The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

hepatitis C aspiran and lipitor
Sep 12, 2005

My husband has hepatitis C but was told to take a tiny Bayer aspiran and lipitor. Everytime he takes it he said his stomach becomes upset.Here is what he takes . Is there anything that might be hurting him . Doctor prescribed lipitor tiny bayer aspiran Wife prescribed mutivitamin vitmin E Just started omega 3 Is there anything else thay may be beneficial. I appreciate your help. Thank You, Cindy

Response from Dr. Dieterich

No relation to the hepatitis C. It is the aspirin. I take it myself with a medicine to reduce acid. Make sure he takes the aspirin with food and it is the enteric coated aspirin. He probably only needs it 3 times per week as well. If over the counter antacids dont help have him ask his doctor for a prescription strength one. DTD

hep c exposure at hair salon

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint